MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS
Catalog Number 0006454
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the testing instrument in question.For all test runs, the rois were centered and the event log showed no errors.The flatfield was also okay.(b)(4).
 
Event or Problem Description
On 06sep2018, a customer site reported an unexpectedly negative antibody identification when using capture-r ready-id extend i when used on a galileo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-ID EXTEND I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7924270
Report Number1034569-2018-00217
Device Sequence Number16525523
Product Code KSZ
UDI-Device Identifier10888234000662
UDI-Public10888234000662
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/18/2018
Device Catalogue Number0006454
Device Lot NumberDP102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1